The ibuprofen contained within Calprofen starts to work on fever in just 15 minutes and lasts for up to 8 hours.
Calprofen Ibuprofen Suspension can be taken to ease pain caused by teething, toothache, earache, headache, backache, minor muscular pain, aches, sprains and strains, as well as to reduce temperature and relieve the symptoms of colds and flu.
Both sugar and colour free Calprofen Ibuprofen Suspension is suitable for children from 3 months (weighing more than 5kg) and each pack contains a measuring spoon.
Calprofen Ibuprofen Suspension is strawberry flavoured.
Active ingredient: Ibuprofen (100mg/5ml).
Other ingredients: E965, E219 and E217.
Infants 3 months to 6 months: One 2.5 ml dose may be taken 3 times in 24 hours. Do not use for more than 24 hours.
Infants 6 months to 12 months: One 2.5ml dose three times a day.
Children 1-2 years: 2.5ml three to four times a day.
Children 3-7 year: 5ml three to four times a day.
Children 8-12 years: 10ml three to four times a day.
Post-immunisation fever: 2.5ml followed by one further 2.5ml dose six hours later if necessary. No more than two doses in 24 hours. If fever is not reduced, consult a doctor.
Products you may also consider